×

zbMATH — the first resource for mathematics

Generalized inverses and operator equations. (English) Zbl 0403.47005

MSC:
47A62 Equations involving linear operators, with operator unknowns
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berberian, S.K., Lectures in functional analysis and operator theory, (1974), Springer New York · Zbl 0296.46002
[2] Sz.-Nagy, B., On uniformly bounded linear transformations in Hilbert space, Acta sci. math. (Szeged), 11, 152-157, (1947) · Zbl 0029.30501
[3] Douglas, R.G., On the operator equation \(S\^{}\{∗\}XT = X\) and related topics, Acta sci. math. (Szeged), XXX, 1-2, 19-32, (1969) · Zbl 0177.19204
[4] Halmos, P.R., A Hilbert space problem book, (1967), Van Nostrand Princeton · Zbl 0144.38704
[5] Halmos, P.R., Ten problems in Hilbert space, Bull. amer. math. soc., 76, 5, 887-933, (1970) · Zbl 0204.15001
[6] Khatri, C.G.; Mitra, S.K., Hermitian and nonnegative definite solutions of linear matrix equations, SIAM J. appl. math., 31, 4, 579-585, (1976) · Zbl 0359.65033
[7] Koliha, J.J., The product of relatively regular operators, Comment. math. univ. carolina, 16, 3, 531-539, (1975) · Zbl 0309.47013
[8] Patel, S.M., Operators with left inverses similar to their adjoints, Proc. amer. math. soc., 41, 1, 127-131, (1973) · Zbl 0244.47010
[9] Saito, T., Hyponormal operators and related topics, () · Zbl 0234.47025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.